Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Sex for successive days, constant stinging during urination, stomach pain. STD?

Hi i had sex yesterday with my boyfriend also the day before that , I took a shower afterwards, i went home ate than went to sleep , I woke up at 4 in the morning having to pee and when i did it stung Like as if i lost my virginity again than i had to constantly pee , well felt like it than my stomachs feels like its turning alil to the point that I cant go to sleep , i know it cant be a std ,
Asked On : Thu, 13 Dec 2012
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

IT could be a case of urinary tract infection which can be relieved by drinking plenty of water, tender coconut water, antibiotics. Diagnosis can be done by a simple urine test. If the symptoms still persist then you can consult a STD specialist and get the investigations done for STD. No need to panic since most of the STD's are completely curable. Wish you good health.
Answered: Sun, 4 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor